Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a point-segment decomposition of $ E\sp{3}$ defined by McAuley


Author: Lawrence O. Cannon
Journal: Proc. Amer. Math. Soc. 19 (1968), 624-630
MSC: Primary 54.78
MathSciNet review: 0225303
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0225303-7
Article copyright: © Copyright 1968 American Mathematical Society